MathSciNet Relay Station
MathSciNet bibliographic data
MR2514748 34C27 (47D06)
Ding, Hui-Sheng; Long, Wei; N'Guérékata, Gaston M. Almost automorphic solutions of nonautonomous evolution equations. Nonlinear Anal. 70 (2009), no. 12, 4158–4164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement